A theorem in 3-valued model theory with connections to number theory, type theory, and relevant logic

Studia Logica 38 (2):149 - 169 (1979)
Given classical (2 valued) structures and and a homomorphism h of onto , it is shown how to construct a (non-degenerate) 3-valued counterpart of . Classical sentences that are true in are non-false in . Applications to number theory and type theory (with axiom of infinity) produce finite 3-valued models in which all classically true sentences of these theories are non-false. Connections to relevant logic give absolute consistency proofs for versions of these theories formulated in relevant logic (the proof for number theory was obtained earlier by R. K. Meyer and suggested the present abstract development).
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370439
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,664
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Robert K. Meyer (1974). New Axiomatics for Relevant Logics, I. Journal of Philosophical Logic 3 (1/2):53 - 86.
R. O. Gandy (1956). On the Axiom of Extensionality--Part I. Journal of Symbolic Logic 21 (1):36-48.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

29 ( #164,791 of 1,902,964 )

Recent downloads (6 months)

3 ( #264,928 of 1,902,964 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.